In this paper, the variational iteration method is applied for finding the solution of an Integro-differential parabolic problem with integral conditions. Convergence of the proposed method is also discussed. Finally, some numerical examples are given to show the effectiveness of the proposed method.
Abbasbandy, Saeid and Ghehsareh, Hadi R.
The He's Variational Iteration Method for Solving the Integro-differential Parabolic Problem with Integral Conditions,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 5,
3, Article 2.
Available at: https://digitalcommons.pvamu.edu/aam/vol5/iss3/2